MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INCISOR PLUS ELITE BL,4.5MM,DSPL,DYO PW; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. INCISOR PLUS ELITE BL,4.5MM,DSPL,DYO PW; SAW, POWERED, AND ACCESSORIES
Model Number 7210976
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a knee arthroscopy after a few minutes of use, some metallic particles came off from the device.They managed to suck up the particles to leave the site clean.No significant delay or patient injury reported.
 
Additional Manufacturer Narrative
Due to no product return, the complaint could not be confirmed.Definitive conclusions cannot be made without a device to evaluate.Accurate investigation and evaluation are not possible.The product met specifications upon release to distribution.

Brand Name
INCISOR PLUS ELITE BL,4.5MM,DSPL,DYO PW
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7182034
Report Number1219602-2018-00058
Device Sequence Number1249726
Product Code HAB
UDI-Device Identifier03596010532626
UDI-Public(01)03596010532626(17)220829(10)50682404
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2022
Device Model Number7210976
Device Catalogue Number7210976
Device Lot Number50682404
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer02/20/2018
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1